# SDR GTIA201402061153

- Difficulty date: February 6, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N523NK
- Make and model: Airbus A319-132
- Aircraft serial: 2898
- Aircraft time: 28,368 hours, 13,570 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S OXYGEN MASK LEAKING AND WILL NOT SEAL PROPERLY.  R & R SECOND OBSERVER`S OXYGEN MASK IAW AMM 35-12-41.  OPS CK & LEAK CHECKED GOOD.
